# SDR AALA202302201444

- Difficulty date: February 17, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 35,990 hours, 14,977 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 6325391
- Condition: Sheared
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR GUST LOCK SHEARED. REPLACED GUST LOCK GUIDE ARM PIN PER JOB CARD 08C83152002. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
